EconPapers    
Economics at your fingertips  
 

Sharp Power Mean Bounds for the Combination of Seiffert and Geometric Means

Yu-Ming Chu, Ye-Fang Qiu and Miao-Kun Wang

Abstract and Applied Analysis, 2010, vol. 2010, 1-12

Abstract:

We answer the question: for , what are the greatest value and the least value such that the double inequality holds for all with . Here, , , and denote the power of order , Seiffert, and geometric means of two positive numbers and , respectively.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/108920.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/108920.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:108920

DOI: 10.1155/2010/108920

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:108920